# SDR DXTA200905283669

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 5,570 hours, 3,294 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT APPROX 30 KTS BOTH L/R (FQMC) LIGHTS CAME ON AND LT WING TANK SHOWED AMBER "ZERO'S". INDICATIONS WENT BANK TO NORMAL WHEN WE STOPPED ON THE TAXI WAY,  TAXING BACK TO THE FBO BOTH LIGHTS CAME BACK ON AGAIN.
